# SDR ASAA2021081835757

- Difficulty date: August 18, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 29,192 hours, 9,378 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Tripped
- Location: Lt Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L WINDOW HEAT C/B FOUND POPPED ON PRE-FLT. GROUNDED - YES. C/B FOUND OPEN - RESET SYS OPS OK.
